MathSciNet Relay Station
MathSciNet bibliographic data
MR897436 (88i:92023) 92A15
Rosen, Gerald Time delays produced by essential nonlinearity in population growth models. Bull. Math. Biol. 49 (1987), no. 2, 253–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement